Mons, good luck with it all and my encouraging words are not at all encouring as this is my worst week since starting the duromine.
Today is the start of week 6 on it, I went to the doctor to weigh in on Tuesday and to check why everytime I stand up I nearly faint, turns out my blood pressure is "very" low according to the doctor and if it continues she said it is obviously the medication, I have been fine until now, and she said that people can experience side effects after 1 month of taking it. I feel like crap, am supposed to be on bed rest..hmm, not possible with 2 small kids, and doc wants me to increase my salt intake, but not too much as I will put on weight!! I am going back to have it checked again next week and should it continue no more duromine for me!
I really want to know if anyone else has had blood pressure problems whilst on duromine?
Also, when I weighed in at the doctors I had lost 8kgs in 5 and a bit weeks, the doctor told me that I was on the verge of losing too much for that amount of time, and if I had lost anymore she would have taken me off the tablets for awhile. When I started them she told me the average loss was 15kg in 6weeks, now, does anyone think that is weird???? Can you tell me what your doctors said about how much you should lose weekly on duromine? My head is in a spin as I have been incredibly hard on myself since starting these tablets, thinking I had lost nowhere near enough each week...now she tells me it is nearly too much.
NEED YOUR ANSWERS